Alert archive / Louisiana / Flash Flood Warnings in 2016
Flash Flood Warning 70, NWS New Orleans, LA
NWS New Orleans, LA issued this flash flood warning at Aug 17, 2016, 6:37 PM CDT for East Baton Rouge Parish, Louisiana. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 17, 2016, 6:37 PM CDT (23:37 UTC)
- Expired
- Aug 17, 2016, 9:30 PM CDT
- In force
- 3 hr
- Issued by
- NWS New Orleans, LA
- Area
- Storm-based polygon
- Flood severity
- None
County East Baton Rouge Parish, LA
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 17, 9:00 PM CDT | FLASH FLOOD | Baton Rouge, LA | 3 TO 4 INCHES OF RAIN FELL ACROSS CENTRAL AND NORTHERN BATON ROUGE...YIELDED HIGH WATER ALONG SCENIC HIGHWAY AND HARDING BLVD |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 143 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 12:00Z, 11.6 hours before the alert went out and 144 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2137 J/kg
- Mixed-layer CIN
- -7 J/kg
- Mixed-layer LCL
- 643 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- 22 m²/s²
- 0-3 km storm-relative helicity
- 57 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
935
WGUS54 KLIX 172337
FFWLIX
LAC033-180230-
/O.NEW.KLIX.FF.W.0070.160817T2337Z-160818T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE NEW ORLEANS LA
637 PM CDT WED AUG 17 2016
THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHWESTERN EAST BATON ROUGE PARISH IN SOUTHEASTERN LOUISIANA...
* UNTIL 930 PM CDT
* AT 637 PM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
HEAVY RAIN ACROSS THE WARNED AREA. UP TO TWO INCHES OF RAIN HAVE
ALREADY FALLEN. FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
BATON ROUGE...ZACHARY...BAKER...PORT ALLEN...MERRYDALE...
BROWNFIELDS AND BATON ROUGE AIRPORT.
ADDITIONAL RAINFALL AMOUNTS OF 2 INCHES ARE POSSIBLE IN THE WARNED
AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND
UNDERPASSES AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNED AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY.
&&
LAT...LON 3067 9129 3071 9105 3067 9102 3064 9101
3063 9104 3061 9106 3057 9104 3046 9105
3043 9120 3051 9120 3052 9121 3051 9125
3056 9124 3057 9126
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New Orleans, LA wrote its last area forecast discussion before this flash flood warning went out at Aug 17, 4:10 PM CDT, 2 hours 27 minutes earlier.
Area forecast discussion, Aug 17, 4:10 PM CDT, 2 hours 27 minutes before
Area Forecast Discussion
National Weather Service New Orleans LA
410 PM CDT WED AUG 17 2016
.SHORT TERM...
Please refer to our web site, Flood Warnings and the Advanced
Hydrologic Prediction Service for details on the major and record
river flooding that is still ongoing on the lower end of the Amite
River basin along with many areas of backwater flooding from
Pointe Coupee Parish (False River area) to near Lake Maurepas.
The weather pattern will be a fairly typical summer regime with a
low to mid level ridge to the east that will extend near the north
Gulf coast with mostly southerly winds from the Gulf of Mexico
pumping in moisture. Precipitable water values are expected to
range mostly from 1.75 to 2.1" through the period. Will continue
to expect scattered coverage of diurnal showers and thunderstorms.
Temperatures should be near the seasonal normals with highs in
the lower 90s, but with dewpoint temperatures in the mid 70s with
some locations spiking into the upper 70s, heat indices will be
rising to around 106 in many warmer locations and locally higher.
Will continue to monitor trends, and for areas with less shower
activity in case a heat advisory is needed for afternoon hours.
.LONG TERM...
The seasonal, Bermuda ridge pattern is expected to remain
established over the north Gulf coast region through the weekend,
however a strong shortwave trough is expected to move from the
northern Rockies into the northern and central plains across the
upper midwest Friday into Saturday and the upper Mississippi
valley, Great Lakes, and mid Mississippi valley Sunday into
Monday. This will push a cold front down into the Gulf coast
states, but likely staying just north of the forecast area or
possibly into northern areas Monday into Tuesday. Rain chances are
expected to be within about 10% or so of the seasonal normals each
day which are about 40% daytime and 10-15% nighttime, and
temperatures are expected to also be fairly close to normal for
this time of year.
&&
.AVIATION...
Cumulus field across all terminals at midday. Isolated convection
has developed, but most lightning has been offshore. Do expect
scattered thunder this afternoon with VCTS at most terminals. Will
amend as necessary if it appears that a terminal will be directly
impacted. Most convection will dissipate with sunset. Stratus and
fog development likely at several terminals in the 10Z-13Z time
frame Thursday morning with improvement by 15Z. Convection should
again develop on Thursday by 18Z.
&&
.MARINE...
A persistent east-southeast flow of mostly 10 knots or less will
remain in place across the coastal waters as the region remains
on the periphery of a ridge axis extending across the eastern Gulf
of Mexico and western Atlantic through Thursday. Seas as high as
3 to 4 feet this afternoon should ease to 2 to 3 feet tonight. The
ridge should become more centered over northern Gulf of Mexico
this weekend and early next week. As this occurs, winds will turn
more southerly and also decrease in speed to around 5 to 10 knots.
This will also allow seas to decrease to 1 to 2 feet this weekend
and early next week.
&
.DECISION SUPPORT...
DSS code: Orange.
Deployed: None.
Activation: None.
Activities: Monitoring ongoing significant flooding on many rivers
Decision Support Services (DSS) Code Legend
Green = No weather impacts that require action.
Blue = Long-fused watch, warning, or advisory in effect or
high visibility event.
Yellow = Heightened impacts with short-fused watch, warning
or advisory issuances; radar support.
Orange = High Impacts; Slight to Moderate risk severe; nearby
tropical events; HazMat or other large episodes.
Red = Full engagement for Moderate risk of severe and/or
direct tropical threats; Events of National Significance.
&&
.PRELIMINARY POINT TEMPS/POPS...
MCB 73 90 73 89 / 20 50 20 40
BTR 75 91 74 90 / 20 50 20 40
ASD 75 89 75 90 / 20 30 20 40
MSY 80 92 78 92 / 20 30 20 40
GPT 77 90 77 89 / 20 30 20 30
PQL 73 90 74 89 / 20 30 20 30
&&
.LIX Watches/Warnings/Advisories...
LA...None.
GM...None.
MS...None.
GM...None.
&&
Aviation/Decision Support...35
Rest of Discussion...22/TDHazardous weather outlook, Aug 17, 11:04 AM CDT, 7 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NEW ORLEANS LA 1104 AM CDT WED AUG 17 2016 GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>037- 039-040-046>050-056>072-MSZ068>071-077-080>082-180415- LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND- LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND- COASTAL WATERS FROM PORT FOURCHON LA TO LOWER ATCHAFALAYA RIVER LA OUT 20 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON LOUISIANA OUT 20 NM- COASTAL WATERS FROM BOOTHVILLE LA TO SOUTHWEST PASS OF THE MISSISSIPPI RIVER OUT 20 NM- COASTAL WATERS FROM PASCAGOULA MISSISSIPPI TO STAKE ISLAND OUT 20 NM- COASTAL WATERS FROM PORT FOURCHON LOUISIANA TO LOWER ATCHAFALAYA RIVER LA FROM 20 TO 60 NM- COASTAL WATERS FROM SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON LOUISIANA FROM 20 TO 60 NM- COASTAL WATERS FROM STAKE ISLAND LA TO SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM PASCAGOULA MISSISSIPPI TO STAKE ISLAND LOUISIANA OUT 20 TO 60 NM-POINTE COUPEE-WEST FELICIANA- EAST FELICIANA-ST. HELENA-WASHINGTON-ST. TAMMANY-IBERVILLE- WEST BATON ROUGE-EAST BATON ROUGE-ASCENSION-LIVINGSTON-ASSUMPTION- ST. JAMES-ST. JOHN THE BAPTIST-UPPER LAFOURCHE-ST. CHARLES- UPPER JEFFERSON-ORLEANS-UPPER PLAQUEMINES-UPPER ST. BERNARD- UPPER TERREBONNE-LOWER TERREBONNE-LOWER LAFOURCHE-LOWER JEFFERSON- LOWER PLAQUEMINES-LOWER ST. BERNARD-NORTHERN TANGIPAHOA- SOUTHERN TANGIPAHOA-WILKINSON-AMITE-PIKE-WALTHALL-PEARL RIVER- HANCOCK-HARRISON-JACKSON- 1104 AM CDT WED AUG 17 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST LOUISIANA...SOUTH MISSISSIPPI AND THE ADJACENT COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT LOWER PORTIONS OF THE AMITE RIVER BASIN TOWARD LAKE MAUREPAS CONTINUE TO BE IMPACTED BY RECORD FLOODING. TRIBUTARIES IN EAST BATON ROUGE...IBERVILLE...POINTE COUPEE...ASCENSION... LIVINGSTON...ST. JAMES...AND ST. JOHN THE BAPTIST PARISHES ARE EXPERIENCING BACKWATER FLOODING. PLEASE REFER TO FLOOD WARNINGS AND STATEMENTS FOR THE LATEST INFORMATION. SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP THROUGH THE EARLY EVENING HOURS. A FEW OF THESE THUNDERSTORMS COULD TURN STRONG...PRODUCING LOCALLY HEAVY DOWNPOURS...FREQUENT LIGHTNING...AND WIND GUSTS OVER 40 MPH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE EACH DAY. A FEW STORMS COULD BECOME STRONG... PRODUCING FREQUENT LIGHTNING...GUSTY WINDS AND BRIEF HEAVY DOWNPOURS. PLEASE REFER TO FLOOD WARNINGS AND STATEMENTS FOR THE LATEST INFORMATION ON WHEN RIVERS ARE EXPECTED TO FALL BELOW FLOOD STAGE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME.
In the hours before
Special weather statement, Aug 17, 2:31 PM CDT, 4 hours 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NEW ORLEANS LA 231 PM CDT WED AUG 17 2016 LAZ039-071-MSZ070-071-172030- NORTHERN TANGIPAHOA-WASHINGTON-PIKE-WALTHALL- 231 PM CDT WED AUG 17 2016 ...A THUNDERSTORM WILL AFFECT NORTHWESTERN WASHINGTON AND NORTHEASTERN TANGIPAHOA PARISHES...SOUTHWESTERN WALTHALL AND SOUTHERN PIKE COUNTIES... AT 231 PM CDT...A THUNDERSTORM WAS LOCATED NEAR MOUNT HERMAN... OR 8 MILES NORTHWEST OF FRANKLINTON...MOVING NORTHWEST AT 20 MPH. LOCATIONS IMPACTED INCLUDE... FRANKLINTON...MAGNOLIA...TYLERTOWN...OSYKA...WILMER... MOUNT HERMAN AND MCCOMB AIRPORT. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. OCCASIONAL TO FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. LAT...LON 3083 9001 3073 9039 3120 9052 3129 9022 TIME...MOT...LOC 1931Z 153DEG 17KT 3092 9026
Special weather statement, Aug 17, 2:35 PM CDT, 4 hours 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
235 PM CDT WED AUG 17 2016
LAZ034-035-172030-
WEST FELICIANA-POINTE COUPEE-
235 PM CDT WED AUG 17 2016
...A THUNDERSTORM WILL AFFECT WESTERN WEST FELICIANA AND POINTE
COUPEE PARISHES...
AT 234 PM CDT...A THUNDERSTORM WAS LOCATED NEAR FORDOCHE...OR NEAR
NEW ROADS...MOVING NORTHWEST AT 20 MPH.
LOCATIONS IMPACTED INCLUDE...
NEW ROADS...LIVONIA...FORDOCHE...MORGANZA...LOTTIE...BATCHELOR AND
LETTSWORTH.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
OCCASIONAL TO FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH
THIS STORM. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM.
SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 3087 9180 3093 9180 3097 9157 3062 9142
3050 9170 3050 9172 3058 9176 3062 9175
3063 9174 3066 9175 3067 9173 3071 9173
3074 9176 3078 9176 3081 9181 3084 9180
3086 9182
TIME...MOT...LOC 1934Z 153DEG 16KT 3065 9156Special weather statement, Aug 17, 3:57 PM CDT, 2 hours 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
357 PM CDT WED AUG 17 2016
LAZ046-172130-
IBERVILLE-
357 PM CDT WED AUG 17 2016
...A THUNDERSTORM WILL AFFECT WEST CENTRAL IBERVILLE PARISH...
AT 353 PM CDT...A THUNDERSTORM WAS LOCATED 9 MILES SOUTH OF
RAMAH...OR 12 MILES EAST OF CATAHOULA...MOVING NORTHWEST AT 5 MPH.
THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF WEST CENTRAL
IBERVILLE PARISH.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
OCCASIONAL TO FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH
THIS STORM. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM.
SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 3038 9163 3038 9144 3022 9136 3019 9148
3020 9149 3023 9148 3024 9151 3024 9156
3026 9159 3028 9159 3031 9162 3035 9163
3036 9163 3037 9164
TIME...MOT...LOC 2053Z 153DEG 5KT 3026 9150Special weather statement, Aug 17, 4:04 PM CDT, 2 hours 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
404 PM CDT WED AUG 17 2016
LAZ049-050-057-058-172130-
LIVINGSTON-ST. JOHN THE BAPTIST-ASCENSION-ST. JAMES-
404 PM CDT WED AUG 17 2016
...A THUNDERSTORM WILL AFFECT SOUTHERN LIVINGSTON... NORTHEASTERN
ST. JAMES...NORTHWESTERN ST. JOHN THE BAPTIST AND EASTERN ASCENSION
PARISHES...
AT 402 PM CDT...A THUNDERSTORM WAS LOCATED NEAR GARYVILLE...OR 9
MILES NORTHWEST OF RESERVE...MOVING NORTHWEST AT 15 MPH.
LOCATIONS IMPACTED INCLUDE...
GONZALES...GRAMERCY...LUTCHER...SORRENTO...FRENCH SETTLEMENT...
WHITEHALL AND GARYVILLE.
OCCASIONAL TO FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH
THIS STORM. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM.
SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 3039 9074 3021 9058 3020 9060 3018 9059
3017 9057 3017 9055 3007 9071 3019 9095
TIME...MOT...LOC 2102Z 133DEG 12KT 3016 9068Special weather statement, Aug 17, 5:33 PM CDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
533 PM CDT WED AUG 17 2016
LAZ034-035-046-047-MSZ068-172300-
WEST FELICIANA-IBERVILLE-POINTE COUPEE-WEST BATON ROUGE-WILKINSON-
533 PM CDT WED AUG 17 2016
...SCATTERED THUNDERSTORMS WILL AFFECT WEST BATON ROUGE...WEST
FELICIANA...EASTERN POINTE COUPEE...WESTERN IBERVILLE PARISHES IN
SOUTHEASTERN LOUISIANA AND SOUTHWESTERN WILKINSON COUNTIES...
AT 531 PM CDT...RADAR INDICATED SCATTERED THUNDERSTORMS WERE LOCATED
ALONG A LINE EXTENDING FROM NEAR WOODVILLE TO NEAR BAYOU SORREL.
MOVEMENT WAS NORTHWEST AT 15 MPH.
LOCATIONS IMPACTED INCLUDE...
NEW ROADS...ST. FRANCISVILLE...LIVONIA...MARINGOUIN...FORDOCHE...
ROSEDALE...GROSSE TETE...MORGANZA...BAYOU SORREL...WAKEFIELD...
ERWINVILLE...FORT ADAMS...RAMAH AND SPILLMAN.
OCCASIONAL TO FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH
THIS STORM. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM.
SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 3104 9125 3076 9128 3070 9132 3064 9129
3058 9132 3057 9130 3006 9134 3005 9136
3010 9138 3012 9147 3023 9148 3025 9157
3036 9165 3039 9162 3045 9165 3102 9159
3104 9156 3124 9155 3122 9153 3124 9148
TIME...MOT...LOC 2231Z 142DEG 15KT 3102 9131 3013 9139Special weather statement, Aug 17, 6:04 PM CDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
604 PM CDT WED AUG 17 2016
LAZ035-MSZ068-172330-
WEST FELICIANA-WILKINSON-
604 PM CDT WED AUG 17 2016
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN WEST FELICIANA
PARISH IN SOUTHEASTERN LOUISIANA AND SOUTHEASTERN WILKINSON
COUNTIES...
AT 603 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR WOODVILLE...OR
14 MILES NORTH OF JACKSON...MOVING NORTH AT 15 MPH.
LOCATIONS IMPACTED INCLUDE...
WOODVILLE.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 3100 9117 3100 9118 3098 9118 3097 9119
3097 9121 3093 9138 3120 9149 3126 9119
TIME...MOT...LOC 2303Z 168DEG 13KT 3103 9130The office that day
Everything else NWS New Orleans, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 17, 2:31 PM CDT | Special Weather Statement | LIX | Washington | 59 min |
| Aug 17, 2:35 PM CDT | Special Weather Statement | LIX | Pointe Coupee | 55 min |
| Aug 17, 3:16 PM CDT | Areal Flood Warning | LIX | Ascension, East Baton Rouge, Iberville, Livingston, Pointe Coupee, Saint James and 2 more | 72 hr |
| Aug 17, 3:57 PM CDT | Special Weather Statement | LIX | Iberville | 33 min |
| Aug 17, 4:04 PM CDT | Special Weather Statement | LIX | Ascension | 26 min |
| Aug 17, 5:33 PM CDT | Special Weather Statement | LIX | Iberville, Pointe Coupee, West Baton Rouge, West Feliciana | 27 min |
| Aug 17, 6:17 PM CDT | Areal Flood Advisory | LIX | West Feliciana | 3 hr |
Nearby
Flash Flood Warnings in Louisiana, 2016Every flash flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.